# SDR CALA2018021800681

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 15,932 hours, 1,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT REMOTE CONTROL UNIT, BATTERY POWER FAILED.  THE BATTERY WAS REPLACED,  PERFORMED A SYSTEM CONFIGURATION AND RELOADED SOFTWARE,  OPS CHECKED GOOD,
